Some upper bounds on the list and total chromatic numbers of multigraphs.

Haggkvist, Roland A. and Chetwynd, Amanda G. (1992) Some upper bounds on the list and total chromatic numbers of multigraphs. Journal of Graph Theory, 16 (5). pp. 503-516. ISSN 0364-9024

Full text not available from this repository.

Abstract

In this paper we discuss some estimates for upper bounds on a number of chromatic parameters of a multigraph. In particular, we show that the total chromatic number for an n-order multigraph exceeds the chromatic index by the smallest t such that t! > n.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Graph Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20055
Deposited By:
Deposited On:
25 Nov 2008 11:57
Refereed?:
No
Published?:
Published
Last Modified:
01 May 2020 01:29